# SDR AALA20170306002

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 55,643 hours, 27,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 33205
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,050 hours, 18,151 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS IN ROWS 18-21 AND ROWS 28-30 FAILED TEST. REMOVED AND REPLACED TWO BATTERY ASSEMBLIES IAW AMM 33-53-00. OPERATIONAL CHECKED GOOD. AIRCRAFT WAS GROUNDED.
